Rituxan (Rituximab) round two three for and five

Hey guys

Last month I had my 2nd infusion which I hand an awful reaction (Backpain extreme sweating and vomiting) and this was only within 15 of the infusion starting.

it was decided by my Rheumatologist that we ould not continue with the treatment as the reaction could be worse the next time. I was disappointed because I have previously had the treatment found it worked better than any of the other medications I have previously tried but at the same time I do not want to go through that ordeal again.

Yesterday I had a call from my Rheumatologist to advise that the treat meant has not had the desired effect at all and perhaps we should think about retrying the Rituxan again in smaller doses over a number of appointments.

Has anyone else tried this or even had a reaction to Rituxan???

4 Replies

oldestnewest
  • Hi there , sorry to hear you had a severe reaction 😒 I had 2 nd rituximab infusion in January and i coped much better this time . I had severe stomach pain with the first which lasted about 5 days . The doctor thought it may have been the steroids that caused some gastritis so they slowed the second infusion and that seemed to help . Its not an easy treatment but it has helped. I hope the changes in the way they administer the treatment works for you , best wishes 🌸🌸

  • Thanks weathervane

    I have the weekend to think it over before I have a chat with my Rheumatologist too many decisions

  • I hope it all works out , its a big decision to make . Please let us know how you get on xx

  • I am so sorry - I went to a talk by Prof Kevin Davies to discuss a double blind trial of Rituximab - the conclusion was that it made no improvement to the condition. Look on the Sjogrens Syndrome Assoc. Website. I have Sjogrens and Lupus - good luck

You may also like...